# SDR HAL95148

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Forward Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - INFORMATION FROM LOG PAGE 146631-1 - DURING RADAR CHECK, RADAR SCREEN WENT BLANK AND LOUD BANG HEARD FROM FRONT OF AIRCRAFT.  SMELL OF BURNING ELECTRICAL COMPONENTS IN COCKPIT.  DEFERRED PER MEL 34-19.  RADAR PLACARDED INOP.  TRANSCRIBED TO HAL 1414, DMI NR 97173.  TROUBLESHOOTING IN PROGRESS.  (X)
